Nasal Mucosal Necrosis in a Patient with Systemic Lupus Erythematosus and Antiphospholipid Syndrome: A Case Report and Literature Review.
Аннотация
Background
The clinical presentation of nasal mucosal necrosis, an exceedingly rare manifestation of secondary antiphospholipid syndrome (APS) in patients with systemic lupus erythematosus, often mimics invasive fungal sinusitis (IFS), causing diagnostic challenges and potentially unnecessary surgical interventions. Here, we report a unique case of nasal necrosis exacerbation by thrombopoietin receptor agonist (TPO-RA) therapy. Case Description: A 54-year-old woman with systemic lupus erythematosus and APS developed rapid nasal mucosal necrosis after receiving TPO-RA. An initial clinical suspicion of IFS led to emergency surgical debridement, and histopathology revealed fibrin-rich intraluminal microthrombi without fungal elements. After replacing eltrombopag with fostamatinib (a Syk inhibitor), the nasal lesions improved markedly, with complete mucosal healing.
Conclusions
Nasal mucosal necrosis, a rare but serious symptom of secondary APS, requires careful differential diagnosis from IFS or other necrotizing diseases. APS-related vasculopathy should be considered following TPO-RA therapy, particularly if repeat debridement fails to identify an infectious cause.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.